MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PRX HUM LO PLT LT 4H 83MM; TRAUMA IMPLANT

ZIMMER BIOMET, INC. PRX HUM LO PLT LT 4H 83MM; TRAUMA IMPLANT
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in a study that one of the locking screws was pulled out.The patient was enrolled as subject in a study and when he visited the hospital for his three month follow-up visit where screw removal was found.The pulled screw came out through the skin and the patient manually removed it by himself.The patient had moderate pain and after the removal of screw, the pain was relieved.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Date of birth: (b)(6).Medical product: catalog #: 110030101, prx hum lo plt lt 4h 83mm, lot # rm901p.Catalog #: 816140034, 4.0mm canc lock screw 34mm, lot # unknown.Catalog #: 816140042, 4.0mm canc lock screw 42mm, lot # unknown.Catalog #: 816140040, 4.0mm canc lock scrw 40mm, lot # unknown qty.2 catalog #: 816140042, 4.0mm canc lock screw 42mm, lot # unknown.Catalog #: 110018054, screw t15 md 3.5x54mm ns, lot # unknown.Catalog #: 110018056, screw t15 md 3.5x56mm ns, lot # unknown.Catalog #: 816135024, 3.5mm cort lock scr 24mm ns, lot # unknown qty 3.Catalog #: 110017724, screw t15 lp cort 3.5x24mm ns, lot # unknown.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-00123.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Additional Manufacturer Narrative
Reported event was confirmed by review of radiographs.Review of the available records identified the following: plate and screw fixation of the proximal left humeral fracture is present.There is no hardware failure and fracture alignment is anatomic.One of the screws is suboptimally positioned with the screw head extending laterally to the plate.Bone quality is osteopenic.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PRX HUM LO PLT LT 4H 83MM
Common Device Name
TRAUMA IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13306601
Report Number0001825034-2022-00125
Device Sequence Number3346379
Product Code HRS
UDI-Device Identifier00887868134708
UDI-Public(01)00887868134708(11)210217(10)RM901P
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K143697
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110030101
Device Lot NumberRM901P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer04/13/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age71 YR
Patient SexMale
Patient Weight70 KG